# SDR CALA2022040600900

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Rhs Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HMV-4 CHECK AT VT MAE, PRODUCTION REPORTED EXISTING REPAIR WITH NO RECORD OF REPAIRS ON RHS FR20 HOLES H17, H18, H19, H26. INSPECT HOLES H17-H36 AT FR 20 RHS ON OR BEFORE A/C 4010 REVISION OF ECRA 5310-07992. REACHES 118,591 TOTAL AIRCRAFT FLIGHT PER PART 2.1 OF THE LATEST PERFORMED INTERIM REPAIR ON RHS FR20: H17, H18, H19, H26 AS PER ECRA 5310-07992. WORK ACCOMPLISHED BY VTMAE V935774. ADD EMP:V935774 INSPECT HOLES H17-H36 AT FR 20 RHS ON OR BEFORE A/C 4010 REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 118,591 TOTAL AIRCRAFT FLIGHT PER PART 2.1 OF THE LATEST REVISION OF ECRA 5310-07992. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
